Write a review

Botox is DANGEROUS! - Seal Beach, CA

My experience with Botox was horrible and I am...

My experience with Botox was horrible and I am still suffering from side effects. This drug IS NOT SAFE. I was talked into a free 20 cc injection into my forehead as a promotion at a spa for Allergan products. The results to my frown lines on my forehead were impressive and took about 7 to 10 days to really kick in. What happened after that, however, was horrible, and I am still suffering from some of the side effects. I started experiencing shortness of breath and difficulty breathing about 1 to 2 weeks after the shot, to the point that I had to call 911 because I thought I was having a heart attack. I also started suffering from rapid heart palpitations and irregular heart beats. I've been to my Dr. And also to Urgent Care twice and have had several vials of blood drawn and two EKGs, and a chest x-ray and nothing appears to be wrong, but the side effects still continue. I also started experiencing this weird sensation like my throat was closing only to find out, once I started researching Botox side effects,that difficulty swallowing is a known, documented side effect. I've also been experiencing headaches, drippy nose and a dry mouth in addition to the more serious side effects. This was the biggest mistake I've ever made and am hoping the symptoms will go away as the shot wears off. DO NOT USE THIS DRUG!! I reported my symptoms to the FDA. It is not worth it. I've never felt this sick - I still have the shortness of breath as I write.

Complexions day spa

I was told I was receiving "less than a teaspoonful" of Botox. A 20 cc unit is closer to 3 teaspoonfuls! I was also told no one had ever had a terrible reaction, and they had done 10,000 injections. I can't believe that i would be the first in 10,000 with this horrible reaction. They are more focused on pushing the product and their relationship with Allergan than patient/client safety.

1 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
2 out of 5 stars Time spent with me
2 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
Was this review helpful? 2 others found this helpful

Comments (10)

I'd never have anything beyond a facial, etc at a spa. I have heard of the type of reaction you describe, but do think it's very uncommon. This doesn't sound like spa error, but rather your body's reaction to the toxin. I'm growing weary of having cosmetic procedures, myself. Botox, filler... Too many things that can go wrong; it's feeling less and less worth it.
  • Reply
I also had problems breathing and very very strong caughing the same night I got injected, like astma attack. This was the first time and only one by now, and the symthoms only lasted a couple of days, but I got injected very little, only between my eyebras. I am very scared with your comments I hate my ride but this is really serious girls...what the hell is society doing with us , what are we doing to ourselves... :(
  • Reply
Hi Selena. I had an injection done to my foreahead it was about 70 of azzulare. Unfortunately after a year and a half of pain as I call it'' hell on earth'' I feel weak and exhaused. I still have problems in breating feel like my diaphgram is paralysed ........ Wishing u fast healing
  • Reply
I was wondering if you were on antibiotics shortly before or at the same time as your Botox injections? I too has similar reactions but I believe it was because of the antibiotics that I had been taking at the time I received the botox 40 units. Anyway, I did have a full recovery but will never do it again! Feel better.
  • Reply
Do you know how many units you had? That is more important...

Taken from medical site (cc=ml): Typical dilutions vary between 2 to 4 ml. A 2 ml dilution produces a 1 cc syringe that contains 50 units of BOTOX®. A 4 ml dilution produces a 1 cc syringe that contains 25 units of BOTOX®. Be aware that some office dilute their BOTOX® with as much as 20 ml of saline producing a syringe that contains just 5 units of BOTOX®.
  • Reply
Interesting. I have no idea how many units I had. I will find out
  • Reply
Hi Lola. How sre you feeling? R u better? thinking about you. Kasia.
  • Reply
KAsia mayI know where did u get injected? I also had problems breathing and very very strong caughing the same night I got injected, like astma attack and I could harldy breath almost have to run to the emergency room. This was the first time and only one by now I have injected, and the symthoms only lasted a couple of days, but I got injected very little, only between my eyebras. I am very scared with your comments I hate my ride but this is really serious girls...what the hell is society doing with us , what are we doing to ourselves... :(
  • Reply
Hi Selena. I had an injection done to my foreahead it was about 70 of azzulare. Unfortunately after a year and a half of pain as I call it'' hell on earth'' I feel weak and exhaused. I still have problems in breating feel like my diaphgram is paralysed ........ Wishing u fast healing
  • Reply

Sorry to hear you experienced these things. How long has it been since you had the injections done?

Also, if you haven't already seen it, you may find this forum interesting: Did you have flu symptoms after Botox?

  • Reply